Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 47, NWS Wilmington, NC

June 19, 2014Robeson County, North Carolina; Dillon County, Marlboro County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 19, 2014, 9:59 PM EDT for Robeson County, North Carolina; Dillon County, Marlboro County, South Carolina. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 9:59 PM EDT (01:59 UTC)
Expired
Jun 19, 2014, 11:00 PM EDT
In force
61 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Robeson County, NC, Dillon County, SC, Marlboro County, SC

The radar

The Wilmington radar (KLTX), 114 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:20 PM EDTTSTM WND DMGFairmont, NCPOWER LINE DOWN AND STRUCTURAL FIRE REPORTED ON SOUTH MAIN STREET. TIME ESTIMATED BASED ON RADAR.
Jun 19, 10:25 PM EDTTSTM WND DMG1 Ssw Rowland, NCPOWER LINE DOWN AT U.S. HIGHWAY 301 NEAR ROWLAND. TIME ESTIMATED BASED ON RADAR.
Jun 19, 11:00 PM EDTTSTM WND DMG7 Wsw Fairmont, NCTREES DOWN ON JW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WUUS52 KILM 200159
SVRILM
NCC155-SCC033-069-200300-
/O.NEW.KILM.SV.W.0047.140620T0159Z-140620T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
959 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DILLON COUNTY IN NORTHEAST SOUTH CAROLINA
  CENTRAL MARLBORO COUNTY IN NORTHEAST SOUTH CAROLINA
  SOUTHWESTERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 1100 PM EDT

* AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DUNBAR...OR 11 MILES
  SOUTHEAST OF BENNETTSVILLE...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   BINGHAM...
   MINTURN...
   RAEMON...
   LITTLE ROCK...
   DILLON...
   SOUTH OF THE BORDER...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3461 7899 3430 7908 3441 7971 3448 7973
      3449 7972 3450 7975 3452 7976 3469 7953
      3464 7947 3464 7945 3469 7941
TIME...MOT...LOC 0200Z 300DEG 16KT 3452 7953

$$

KEEBLER
2 follow-up statements
802 
WWUS52 KILM 200228
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1028 PM EDT THU JUN 19 2014

NCC155-SCC033-069-200300-
/O.CON.KILM.SV.W.0047.000000T0000Z-140620T0300Z/
ROBESON NC-MARLBORO SC-DILLON SC-
1028 PM EDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHERN DILLON...EAST CENTRAL MARLBORO AND SOUTHWESTERN ROBESON
COUNTIES...

AT 1025 PM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LITTLE ROCK...OR NEAR DILLON...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELROD...PURVIS...HAMER...ROWLAND...SOUTH OF THE BORDER...RAYNHAM...
MCDONALD...KEMPER...HESTERTOWN...BARNESVILLE...PROCTORVILLE...
MARIETTA...FAIRMONT AND LAKE VIEW

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3461 7899 3430 7908 3443 7962 3450 7966
      3453 7964 3469 7953 3464 7947 3464 7945
      3469 7941
TIME...MOT...LOC 0228Z 300DEG 16KT 3446 7940

$$

KEEBLER
517 
WWUS52 KILM 200253
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1053 PM EDT THU JUN 19 2014

NCC155-SCC033-069-200304-
/O.EXP.KILM.SV.W.0047.000000T0000Z-140620T0300Z/
ROBESON NC-MARLBORO SC-DILLON SC-
1053 PM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DILLON...EAST CENTRAL
MARLBORO AND SOUTHWESTERN ROBESON COUNTIES WILL EXPIRE AT 1100 PM
EDT...

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3461 7899 3430 7908 3443 7962 3450 7966
      3453 7964 3469 7953 3464 7947 3464 7945
      3469 7941
TIME...MOT...LOC 0254Z 300DEG 16KT 3440 7928

$$

KEEBLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:28 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 19, 7:28 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
728 PM EDT THU JUN 19 2014

.SYNOPSIS...
ABOVE NORMAL TEMPERATURES WILL PREVAIL THROUGH SATURDAY AS AN
UPPER RIDGE HOLDS OVER THE AREA. WEAK LOW PRESSURE DEVELOPING
OVER THE CAROLINAS BY SUNDAY COULD BRING INCREASING THUNDERSTORMS
AND SLIGHTLY COOLER DAYTIME TEMPERATURES. UNSETTLED WEATHER AND
SEASONABLE TEMPERATURES ARE EXPECTED EARLY NEXT WEEK AS A WEAK
UPPER TROUGH LINGERS ACROSS THE REGION.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 730 PM THURSDAY...ISOLATED STRONG CONVECTION CURRENTLY
IMPACTING EXTREME NORTHERN ROBESON/BLADEN COUNTIES...AS STORMS
DRIFT SLOWLY SE. NOT EXPECTING STRONG OR SEVERE CONVECTION TO
PERSIST THROUGH EARLY EVENING AS GROUND COOLING TAKES PLACE...BUT
AT THE MOMENT GUSTS TO 40 MPH SEEMS REASONABLE IN AREAS FROM RED
SPRINGS TO RENNERT TO ST PAULS TO DUART...WHERE AN SPS ADDRESSES
THIS POTENTIAL HAZARD.

WARMTH ALOFT AND SUBSIDENCE OVER THE AREA FROM A CIRCULATION SEEN
IN VAPOR LOOPS EAST OF CAPE FEAR...WILL SHUT DOWN SHOWERS AND
TSTMS BY MIDDLE TO LATE EVENING...AND DO NOT EXPECT NOCTURNAL
ACTIVITY TO LINGER TO LATE EVENING.

DEBRIS CLOUDINESS APPEARS IMMINENT OVER OUR NW INTO THE CENTRAL
ZONES THROUGH EVENING AND WE WILL NEED TO TAKE A CLOSER LOOK AT
MINIMUM TEMPERATURES OVERNIGHT...BASED ON CLOUD COVER TRENDS INTO
LATE EVENING.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...500 MB RIDGE AXIS WILL REMAIN WEST OF THE
APPALACHIANS THROUGH THE PERIOD...RESULTING IN MID-LEVEL FLOW
GENERALLY OUT OF THE NW. TIME-HEIGHT CROSS SECTIONS INDICATE MID-
LEVEL MOISTURE WILL BE ON THE INCREASE AFTER 18Z FRIDAY...WITH
PRECIPITABLE WATER VALUES INCREASING FROM 1.7 INCHES FRIDAY
MORNING TO GREATER THAN 2 INCHES BY SATURDAY NIGHT. FALLING 500 MB
HEIGHTS COUPLED WITH THE INCREASING MOISTURE SHOULD CONTRIBUTE TO A
GENERAL INCREASE IN SHOWER-TSTM COVERAGE THROUGH THE PERIOD. A
SLOW MOVING FRONTAL BOUNDARY WILL DROP SOUTH ACROSS EASTERN NC
FRIDAY AND IS EXPECTED TO STALL SATURDAY NIGHT NEAR THE NC-SC
LINE AND MAY PROVIDE THE FOCUS FOR CONVECTION BOTH DAYS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 3 PM THURSDAY...MUCH OF THE PERIOD WILL BE UNSETTLED WITH
PLENTY OF DIURNAL CONVECTION EACH AFTERNOON. A WEAK BROAD MID LEVEL
TROUGH WILL BE OVER THE SOUTHEAST SUN AND MON. ON SUN A DISSIPATING
SURFACE BOUNDARY WILL BE STALLED ACROSS THE CAPE FEAR REGION. WHAT
IS LEFT OF THE FRONT MAY PUSH A LITTLE FARTHER SOUTH FOR MON AS WEAK
SURFACE WAVE MOVES OFF THE EAST COAST. DEEP MOISTURE AND DIURNAL
HEATING PLUS PRESENCE OF THE BOUNDARY WILL GENERATE AFTERNOON
CONVECTION. POP WILL BE A LITTLE HIGHER ON SUN GIVEN THE STRONGER
STATE OF THE SURFACE BOUNDARY AND POSSIBILITY OF APPROACHING WEAK
SURFACE WAVE. WILL CARRY HIGH CHC POP SUN AND LOW CHC POP MON. DO
NOT SEE A SIGNIFICANT SEVERE THREAT AT THIS POINT GIVEN THE LACK OF
SIGNIFICANT FORCING AND MARGINAL PARAMETERS.

PATTERN ALOFT WILL TRANSITION TO MORE PROGRESSIVE FLOW BY MID WEEK
WITH 5H RIDGE OVER THE GULF COAST TRYING TO BUILD NORTH. DESPITE
BUILDING RIDGE ALOFT THINK CONVECTION WILL CONTINUE. ABUNDANT
MOISTURE AT THE TOP OF THE RIDGE AND RELATIVELY WEAK NATURE OF RIDGE
WILL ALLOW DIURNAL CONVECTION. ONLY SMALL CHANGES TO INHERITED
FORECAST...MAINLY BUMP TO CHC POP FOR THU. HIGH WILL RUN NEAR TO
ABOVE CLIMO THROUGH THE PERIOD WITH LOWS RUNNING ABOVE TO WELL ABOVE
CLIMO.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
AS OF 00Z...CONVECTIVE ACTIVITY IN OUR FORECAST AREA HAS BEEN VERY
LIMITED TODAY...WITH MOST OF THE TSTMS REMAINING WELL INLAND. THE
RADAR SHOWS A FEW STORMS THIS EVENING MOVING TOWARD OUR EXTREME
NORTHWESTERN ZONES...BUT NONE OF THEM POSE AN IMMEDIATE THREAT TO
KLBT. THE LOSS OF DAYTIME HEATING SHOULD LEAD TO A WEAKENING TREND
AFTER 00Z...BUT WILL STILL MENTION VCTS FOR KLBT EARLY THIS EVENING.
OTHERWISE EXPECT VFR CONDITIONS OVERNIGHT AS SOUTHWEST WINDS 5-10
KTS SHOULD LIMIT THE FOG THREAT. A WEAK COLD FRONT WILL DROP
SOUTHWARD ON FRIDAY...BRINGING DEEPER MOISTURE AND PROVIDING A FOCUS
FOR AFTERNOON SHOWERS/TSTMS. HAVE INTRODUCED VCTS FOR ALL TAF SITES
BY 18Z FRIDAY...AS THE INSTABILITY DEPICTED IN MODEL SOUNDINGS
SHOULD BE CONDUCIVE TO INCREASED CONVECTIVE COVERAGE. WEST WINDS AOB
10 KTS IN THE MORNING WILL BECOME SOUTH-SOUTHWEST IN THE AFTERNOON.
HIGHEST WIND SPEEDS ARE EXPECTED AT KCRE/KMYR BEHIND THE SEA BREEZE.

EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS EXPECTED THROUGH SUNDAY
AS A WEAK SFC TROUGH LINGERS OVER THE CAROLINAS. BRIEF PERIODS OF
MVFR CIGS/VSBYS ARE POSSIBLE IN TSTMS. CHANCE OF SHOWERS/TSTMS
MONDAY AND TUESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 7 PM THURSDAY...WITH BERMUDA HIGH PRESSURE WELL OFFSHORE
AND AN APPROACHING WEAK SURFACE TROUGH PROGGED TO DROP SOUTH INTO
THE WATERS TONIGHT...WILL SEE A TIGHTENED PRESSURE GRADIENT ACROSS
THE WATERS. AS A RESULT EXPECT SOUTHWEST WINDS 15 KTS TO PERSIST
THROUGH TONIGHT. SEAS WILL BE 2 TO 3 FT.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...SURFACE WINDS WILL REMAIN GENERALLY OUT OF
THE SOUTH-SOUTHWEST FROM FRIDAY MORNING INTO SATURDAY
EVENING...DRIVEN PRIMARILY BY CIRCULATION AROUND BERMUDA HIGH
PRESSURE. GRADIENT IS EXPECTED TO REMAIN RELATIVELY MODEST FRIDAY
BUT WILL STRENGTHEN UP SATURDAY AHEAD OF A COLD FRONT. WINDS IN
THE 10-15 KNOT RANGE FRIDAY WILL INCREASE TO 15 KNOTS GUSTING TO
20 KNOTS ON SATURDAY.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 3 PM THURSDAY...SUN AND MON WILL BE MARKED BY ATYPICAL NORTH
TO NORTHEAST FLOW GIVEN THE TIME OF YEAR. WEAK FRONT WILL STALL
ACROSS THE WATERS EARLY SUN THEN SHIFT SOUTH AS IT DISSIPATES SUN
INTO MON. SURFACE HIGH TO THE NORTH WILL TRANSITION OFFSHORE LATER
MON WITH REMAINS OF BOUNDARY LIFTING NORTH MON NIGHT INTO TUE AS
BERMUDA HIGH RE-ESTABLISHES ITSELF AND TYPICAL SOUTHWEST FLOW
DEVELOPS. GRADIENT WILL REMAIN LIGHT THROUGH THE PERIOD SO DIURNAL
SEA BREEZE WILL DOMINANT THE WIND FIELD ALONG THE COAST. SPEEDS
ASSOCIATED WITH THE SEA BREEZE WILL BE A SOLID 15 KT WHILE REMAINDER
OF THE WATERS WILL BE 10 TO 15 KT. SEAS WILL RUN 2 TO 3 FT...MAINLY
DOMINATED BY WIND WAVE.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...COLBY
SHORT TERM...CRM
LONG TERM...III
AVIATION...BJR
MARINE...SGL/CRM/III
Hazardous weather outlook, Jun 19, 4:11 AM EDT, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
411 AM EDT THU JUN 19 2014

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-200815-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
411 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES COULD RISE TO NEAR 100 DEGREES FRIDAY THROUGH
SUNDAY...WITH SOME AREAS AS HIGH AS 102 DEGREES ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-200815-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
411 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, Jun 19, 6:37 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT...COR
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT THU JUN 19 2014

NCZ087-096-192300-
BLADEN-ROBESON-
637 PM EDT THU JUN 19 2014

...GUSTY NORTHWEST WINDS TO 40 MPH POSSIBLE THROUGH 700 PM...

AT 637 PM EDT...A STRONG THUNDERSTORM JUST WEST OF FORT BRAGG MAY
BRING WIND GUSTS TO 40 MPH TO THE AREA THROUGH 700 PM. THE STORM
IS MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...AMMON...DUART...
JEROME...REX...SHANNON...ST. PAULS...TOBERMORY...TOLARSVILLE...WHITE
OAK...LUMBER BRIDGE AND PARKTON.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS
AND CLOUD TO GROUND LIGHTNING. IT IS RECOMMENDED THAT YOU REMAIN
INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3490 7893 3484 7890 3485 7882 3486 7850
      3479 7852 3473 7862 3474 7884 3477 7908
      3479 7920 3484 7922 3485 7918 3496 7904
TIME...MOT...LOC 2234Z 297DEG 18KT 3505 7914

COLBY
Special weather statement, Jun 19, 7:00 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
700 PM EDT THU JUN 19 2014

NCZ087-096-192330-
BLADEN-ROBESON-
700 PM EDT THU JUN 19 2014

...GUSTY WINDS TO 40 MPH MAY IMPACT EXTREME NORTHERN BLADEN AND
ROBESON COUNTIES THROUGH 730 PM EDT...

AT 700 PM EDT...A STRONG THUNDERSTORM WAS LOCATED SOUTH OF FORT
BRAGG...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...ALMA...BUIE...DUART...
JEROME...MAXTON...REX...SEVEN BRIDGES...SHANNON...ST. PAULS...
TOBERMORY AND TOLARSVILLE.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS
AND CLOUD TO GROUND LIGHTNING. IT IS RECOMMENDED THAT YOU REMAIN
INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3490 7893 3484 7890 3485 7882 3485 7866
      3475 7877 3469 7935 3476 7936 3478 7934
      3482 7936 3484 7936 3484 7919 3496 7904
TIME...MOT...LOC 2258Z 327DEG 13KT 3493 7924

COLBY
Special weather statement, Jun 19, 7:31 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
731 PM EDT THU JUN 19 2014

NCZ087-096-200000-
BLADEN-ROBESON-
731 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN BLADEN AND
ROBESON COUNTIES THROUGH 800 PM EDT...

AT 730 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PARKTON...OR ABOUT 10 MILES NORTH OF ST PAULS...MOVING SOUTHEAST AT
15 MPH.

SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...AMMON...DUART...
JEROME...REX...RUSKIN...ST. PAULS...TOBERMORY...TOLARSVILLE...WHITE
OAK...DUBLIN AND LUMBER BRIDGE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3490 7893 3484 7890 3485 7882 3485 7852
      3486 7850 3484 7848 3459 7859 3477 7911
      3491 7910 3496 7903
TIME...MOT...LOC 2329Z 282DEG 17KT 3492 7900

COLBY
Special weather statement, Jun 19, 9:23 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
923 PM EDT THU JUN 19 2014

SCZ017-200200-
MARLBORO-
923 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN MARLBORO COUNTY
THROUGH 1000 PM EDT...

AT 923 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST
WEST OF WALLACE...NEAR CHERAW...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...CHAVISTOWN...CLIO...
DUNBAR...MCCOLL...WALLACE AND TATUM.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 45 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3481 7967 3463 7946 3460 7946 3451 7951
      3450 7952 3452 7983 3460 7981 3462 7978
      3465 7982 3468 7986 3475 7990 3477 7994
      3480 7994 3481 7993
TIME...MOT...LOC 0121Z 301DEG 13KT 3475 7991

COLBY
Local storm report, Jun 19, 9:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
943 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             WALLACE                 34.72N  79.84W
06/19/2014  E1.00 INCH       MARLBORO           SC   PUBLIC

            QUARTER SIZE HAIL REPORTED ON ROOSEVELT AVENUE.

&&

EVENT NUMBER ILM1400245

REINHART
Local storm report, Jun 19, 9:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
956 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     1 S WHITE LAKE          34.63N  78.50W
06/19/2014                   BLADEN             NC   911 CALL CENTER

            TREE DOWN ON POWER LINE OFF HIGHWAY 53 NEAR TALL PINE
            STREET. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER ILM1400246

REINHART

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:04 PM EDTSevere Thunderstorm WarningILMBladen41 min
Jun 19, 8:40 PM EDTSevere Thunderstorm WarningILMBladen35 min
Jun 19, 8:52 PM EDTSevere Thunderstorm WarningILMRobeson68 min
Jun 19, 10:53 PM EDTSevere Thunderstorm WarningILMColumbus, Robeson67 min
Jun 20, 12:27 AM EDTSpecial Weather StatementILMBrunswick63 min
Jun 20, 4:22 PM EDTSpecial Weather StatementILMBladen, Robeson38 min
Jun 20, 5:22 PM EDTAreal Flood AdvisoryILMPender113 min
Jun 20, 6:14 PM EDTSpecial Weather StatementILMPender46 min
Jun 20, 7:08 PM EDTSpecial Weather StatementILMPender52 min
Jun 20, 7:49 PM EDTSpecial Weather StatementILMNew Hanover56 min
Jun 19, 9:23 PM EDTSpecial Weather StatementILMMarlboro37 min
Jun 19, 9:34 PM EDTSevere Thunderstorm WarningILMMarlboro41 min
Jun 19, 11:23 PM EDTSpecial Weather StatementILMHorry67 min
Jun 19, 11:42 PM EDTSevere Thunderstorm WarningILMHorry, Marion63 min
Jun 20, 6:12 PM EDTSpecial Weather StatementILMMarion48 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.